Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Asymptotic behavior of the eigenvalues of certain integral equations

Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 109 (1963), 278-295
MSC: Primary 45.12
MathSciNet review: 0155161
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kac, Distribution of eigenvalues of certain integral operators, Michigan. Math. J. 3 (1955–1956), 141–148. MR 0085650
  • [2] Frédéric Riesz and Béla Sz.-Nagy, Leçons d’analyse fonctionnelle, Académie des Sciences de Hongrie, Akadémiai Kiadó, Budapest, 1952 (French). MR 0050159
  • [3] M. Rosenblatt, Some results on the asymptotic behavior of eigenvalues for a class of integral equations with translation kernels, J. Math. Mech. 12 (1963), 619–628. MR 0150551
  • [4] H. Weyl, Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differentialgleichungen, Math. Ann. 17 (1911-12), 441-479.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.12

Retrieve articles in all journals with MSC: 45.12

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society